# SDR COMA0260618

- Difficulty date: October 29, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 15,414 hours, 14,022 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5589 FLAP POSITION INDICATED 43 DEGREES WHEN SELECTED TO 45 DEGREES.FLAP INDICATION IS WITHIN LIMITS PER AMM.
